# SDR SWAA2024050983669

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 54,209 hours, 32,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLEWAY EMERGENCY EXIT SIGN FOR OVERWING NEEDS RESECURING.<[01] R&R CENTER AISLE EMERGENCY EXIT SIGN IAW AMM 33-51-01
